Alert archive / New York / Winter Weather Advisories in 2017

Winter Weather Advisory 24, NWS Buffalo, NY

December 11, 20177 counties in New York

NWS Buffalo, NY issued this winter weather advisory at Dec 11, 2017, 1:07 PM EST for 7 counties in New York. It took effect at Dec 11, 2017, 10:00 PM EST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Dec 11, 2017, 1:07 PM EST (18:07 UTC)
In effect from
Dec 11, 2017, 10:00 PM EST
Expired
Dec 13, 2017, 9:47 AM EST
In force
36 hr
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY

The radar

The Buffalo radar (KBUF), 50 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2017-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2017-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this winter weather advisory went out at Dec 11, 9:53 AM EST, 3 hours 14 minutes earlier.

Area forecast discussion, Dec 11, 9:53 AM EST, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
953 AM EST Mon Dec 11 2017

.SYNOPSIS...
Surface high pressure briefly builds across the region with fair and
largely dry weather today. Low pressure will then cross the region
bringing periods of widespread accumulating snow that will last
through Wednesday. Several additional weak systems will then cross
the area late in the week along with additional chances of snow.

&&

.NEAR TERM /THROUGH TONIGHT/...
Regional radars show some areas of very light snowfall and flurries
across the forecast area this morning. With sfc high building in
from the west no significant additional snowfall accumulation
anticipated for the remainder the morning hours. Otherwise we can
expect a welcome quiet and largely dry day under the transient
surface ridge...with daytime highs ranging from the lower to mid 20s
across the North Country to the upper 20s/near 30 elsewhere.

Tonight...our brief period of fair and dry weather will quickly come
to an end...as a slowly strengthening surface low pushes eastward
from the Upper Great Lakes. Increasing warm air advection/isentropic
upglide out ahead of this system will result in widespread light
snow spreading across the region from west to east...with the snow
picking up a bit during the overnight hours as the main surface low
pushes to our western doorstep...and available moisture/lift both
ramp up. At this point total nighttime snowfall accumulations appear
as if they will range from 1-2 inches...with a few spots potentially
receiving between 2-3 inches. Low temps will range from around 20
east of Lake Ontario to the mid 20s elsewhere and should occur
during the first half of the night...before giving way to slowly
rising temps overnight in the warm advection regime out ahead of the
approaching surface low.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
...Accumulating synoptic snows will transition to another
potentially significant lake effect snow event...

The clipper low will be in the process of passing across the region
Tuesday morning. Widespread accumulating synoptic snows will be
ongoing. Ascent from this storm looks to be driven by warm advection
with particularly impressive isentropic lift. 00z NAM/GFS/GEM all
pretty similar in QPF guidance and supportive of additional snowfall
amounts of 2-3 inches through Tuesday morning.

As the surface low starts to push across northern New York Tuesday
afternoon, winds will veer to west then northwest while becoming
rather gusty as cold advection sets in. Winds in the wake of the
systems cold front may peak near 45 mph, especially south of the low
center across the western Southern Tier driving wind chills into the
teens.

Later Tuesday into Wednesday, a transition will take place into
another potentially significant lake effect snow event. Lake
enhanced/effect snows are expected to develop south or southeast of
the lakes as 850 mb temperatures cool in a northwest flow regime.
Profiles indicating many favorable lake effect parameters including
extreme over-lake instability, equilibrium heights rising to
near 15k feet and sufficient synoptic moisture and lift
intersecting the dendritic snow growth zone. Tuesday night into
Wednesday will likely be the most significant time period of
accumulating lake snows with equilibrium level peaking. Strong
winds could bring additional impacts with travel conditions
expected to be hazardous in heavy snow and blowing snow.

The core of the anomalously deep upper level low will pass over our
region Tuesday night and Wednesday which will bring the coldest air
yet this month with lows dipping into the single digits to teens
Tuesday night and only peaking in the teens to maybe 20 on
Wednesday. Lake effect then continues to look like it will begin to
weaken later Wednesday night as high pressure over the Ohio Valley
is forecast to nose north into western New York.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Medium range guidance continues to indicate two more clipper lows
working across the Great Lakes later this week and next weekend. A
fair amount of uncertainty remains regarding the timing and
tracking of either of these clipper lows as well as any potenial
lake enhancement. Have continued broadbrush chance POPs for snow
showers through Saturday until more certain details arise in newer
guidance. Temperatures will remain below average through the end of
the week, as the region will remain embedded within longwave
troughiness. The eastern trough may break down over the weekend
which would potentially allow warmer air to return to our region.
Blend of model temperature guidance indicates temps may rise back to
normal by Saturday and possibly above normal for Sunday. If this
occurs rain/snow would be possible Sunday. Longer range guidance
suggests that this break from the cold may only be temporary, as a
longwave trough becomes re-established over the East in the week
following.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
Regional radars show some areas of light snowfall and flurries
this morning. This light snow is producing some lower VSBYS/CIGS
resulting in IFR/MVFR east and southeast of both Lakes Erie and
Ontario. However, as the surface high continues to build in
from the west conditions will improve by early this afternoon
with mainly VFR across the forecast area.

These improved flying conditions will then deteriorate back to IFR
from west to east tonight as low pressure advances eastward across
the Great Lakes and spreads widespread light snow across the region.

Outlook...
Tuesday through Wednesday...Widespread IFR in periods of snow.
Thursday and Friday...Areas of MVFR/IFR with snow showers likely.

&&

.MARINE...
Weak high pressure will build across the region today...with winds
tending light and variable by midday/early afternoon. As a result...
lingering advisory-level conditions across portions of Lake Ontario
will come to an end this morning...with fairly quiet conditions then
following for this afternoon.

Low pressure tracking eastward from the Upper Great Lakes will then
pass directly overhead late tonight and Tuesday morning. Winds will
increase in the wake of this system Tuesday through Wednesday...with
another period of solid Small Craft Advisory conditions expected
areawide. On Lake Erie...it is not out of the question that conditions
could approach or even reach marginal gale force levels from Tuesday
into early Tuesday evening...however at this point confidence in this
remains too low for a Gale Watch.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Storm Watch from 7 PM EST this evening through
     Wednesday afternoon for NYZ001>008-010>012-019-020-085.
MARINE...None.

&&

SYNOPSIS...AR/JJR
NEAR TERM...AR/JJR
SHORT TERM...TMA
LONG TERM...SMITH
AVIATION...AR/JJR
MARINE...AR/JJR
Hazardous weather outlook, Dec 11, 5:25 AM EST, 7 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
525 AM EST Mon Dec 11 2017

NYZ001>005-121030-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-
525 AM EST Mon Dec 11 2017

...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
AFTERNOON...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ021-121030-
Allegany-
525 AM EST Mon Dec 11 2017

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-019-020-085-121030-
Wyoming-Chautauqua-Cattaraugus-Southern Erie-
525 AM EST Mon Dec 11 2017

...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
AFTERNOON...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006>008-121030-
Oswego-Jefferson-Lewis-
525 AM EST Mon Dec 11 2017

...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
AFTERNOON...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-121030-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
525 AM EST Mon Dec 11 2017

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ010-011-121030-
Northern Erie-Genesee-
525 AM EST Mon Dec 11 2017

...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
AFTERNOON...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ013-014-121030-
Livingston-Ontario-
525 AM EST Mon Dec 11 2017

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Local storm report, Dec 11, 8:31 AM EST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
831 AM EST MON DEC 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     SNOW             5 SSW HARRISVILLE       44.09N  75.37W
12/11/2017  M6.0 INCH        LEWIS              NY   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 SSW BLASDELL          42.78N  78.84W
12/11/2017  M13.0 INCH       ERIE               NY   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             6 N CROGHAN             43.98N  75.37W
12/11/2017  M16.0 INCH       LEWIS              NY   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 SSE NORTH CHILI       43.10N  77.78W
12/11/2017  M4.7 INCH        MONROE             NY   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             1 E LE ROY              42.97N  77.97W
12/11/2017  M5.0 INCH        GENESEE            NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             1 NE PULASKI            43.57N  76.12W
12/11/2017  M7.0 INCH        OSWEGO             NY   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             LOWVILLE                43.80N  75.48W
12/11/2017  M9.0 INCH        LEWIS              NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             PAVILION 2              42.87N  77.99W
12/11/2017  M4.1 INCH        GENESEE            NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             8 N REDFIELD            43.64N  75.88W
12/11/2017  M17.8 INCH       OSWEGO             NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             3 N SILVER SPRINGS      42.71N  78.09W
12/11/2017  M3.7 INCH        WYOMING            NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             3 W WYOMING             42.82N  78.15W
12/11/2017  M10.9 INCH       WYOMING            NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0730 AM     SNOW             2 NE BOSTON             42.65N  78.72W
12/11/2017  M4.5 INCH        ERIE               NY   COCORAHS

            24-HOUR SNOWFALL.

0825 AM     SNOW             ATHOL SPRINGS           42.77N  78.87W
12/11/2017  M20.0 INCH       ERIE               NY   TRAINED SPOTTER

            24-HOUR SNOWFALL.

&&

EVENT NUMBER BUF1701731
EVENT NUMBER BUF1701732
EVENT NUMBER BUF1701733
EVENT NUMBER BUF1701734
EVENT NUMBER BUF1701735
EVENT NUMBER BUF1701736
EVENT NUMBER BUF1701737
EVENT NUMBER BUF1701738
EVENT NUMBER BUF1701739
EVENT NUMBER BUF1701740
EVENT NUMBER BUF1701741
EVENT NUMBER BUF1701742
EVENT NUMBER BUF1701743

SJW
Local storm report, Dec 11, 8:56 AM EST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
856 AM EST MON DEC 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     SNOW             2 WSW WINCHESTER        42.85N  78.82W
12/10/2017  M8.7 INCH        ERIE               NY   SOCIAL MEDIA

0845 AM     SNOW             WEST SENECA             42.82N  78.77W
12/11/2017  M13.0 INCH       ERIE               NY   NWS EMPLOYEE

&&

EVENT NUMBER BUF1701744
EVENT NUMBER BUF1701745

SJW
Local storm report, Dec 11, 9:25 AM EST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
925 AM EST MON DEC 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             4 SSE LACONA            43.60N  76.04W
12/11/2017  M9.1 INCH        OSWEGO             NY   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             WSW HAMBURG             42.72N  78.84W
12/11/2017  M13.0 INCH       ERIE               NY   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 NE HONEOYE FALLS      42.97N  77.57W
12/11/2017  M3.5 INCH        MONROE             NY   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             SW BEAVER FALLS         43.89N  75.43W
12/11/2017  M19.0 INCH       LEWIS              NY   COCORAHS

            24-HOUR SNOWFALL.

0730 AM     SNOW             1 W COLDEN              42.65N  78.71W
12/11/2017  M5.5 INCH        ERIE               NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0800 AM     SNOW             2 SSE LANCASTER         42.87N  78.66W
12/11/2017  M13.5 INCH       ERIE               NY   COCORAHS

            24-HOUR SNOWFALL.

0819 AM     SNOW             E WEST SENECA           42.84N  78.74W
12/11/2017  M16.5 INCH       ERIE               NY   COCORAHS

            24-HOUR SNOWFALL.

&&

EVENT NUMBER BUF1701746
EVENT NUMBER BUF1701747
EVENT NUMBER BUF1701748
EVENT NUMBER BUF1701749
EVENT NUMBER BUF1701750
EVENT NUMBER BUF1701751
EVENT NUMBER BUF1701752

SJW
Local storm report, Dec 11, 10:00 AM EST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1000 AM EST MON DEC 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     SNOW             CORFU                   42.96N  78.40W
12/11/2017  M8.0 INCH        GENESEE            NY   TRAINED SPOTTER

&&

EVENT NUMBER BUF1701753

SJW
Local storm report, Dec 11, 10:18 AM EST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1018 AM EST MON DEC 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             7 SW ATTICA             42.80N  78.39W
12/11/2017  M12.4 INCH       WYOMING            NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             WALES                   42.74N  78.51W
12/11/2017  M7.8 INCH        ERIE               NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 NE MARION             43.17N  77.17W
12/11/2017  M3.7 INCH        WAYNE              NY   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             WEST BLOOMFIELD         42.88N  77.53W
12/11/2017  M3.6 INCH        ONTARIO            NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

&&

EVENT NUMBER BUF1701754
EVENT NUMBER BUF1701755
EVENT NUMBER BUF1701756
EVENT NUMBER BUF1701757

HITCHCOCK
Local storm report, Dec 11, 10:40 AM EST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1040 AM EST MON DEC 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     SNOW             RODMAN                  43.85N  75.94W
12/11/2017  E24.0 INCH       JEFFERSON          NY   POST OFFICE

&&

EVENT NUMBER BUF1701758

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 8:09 PM ESTSpecial Weather StatementBUFErie, Genesee111 min
Dec 10, 8:21 PM ESTSpecial Weather StatementBUFLewis114 min
Dec 10, 9:58 PM ESTSpecial Weather StatementBUFLewis32 min
Dec 10, 10:03 PM ESTSpecial Weather StatementBUFErie117 min
Dec 10, 10:38 PM ESTSpecial Weather StatementBUFJefferson, Lewis82 min
Dec 11, 3:48 AM ESTWinter Storm WatchBUFCattaraugus, Cayuga, Chautauqua, Erie, Genesee, Jefferson and 7 more9 hr
Dec 11, 1:07 PM ESTLake Effect Snow WarningBUFCattaraugus, Chautauqua, Erie, Wyoming48 hr
Dec 11, 1:07 PM ESTWinter Storm WarningBUFCayuga, Jefferson, Lewis, Monroe, Oswego, Wayne54 hr
Dec 11, 3:51 PM ESTSmall Craft AdvisoryBUF4 days

Nearby

Winter Weather Advisories in New York, 2017Every winter weather advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.